# SDR VNAA0803004

- Difficulty date: March 7, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 9,171 hours, 9,566 cycles
- Engine: Ge CF343B1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 1CX9K
- Condition: Failed
- Location: Nr 2
- Part time: 9,171 hours, 9,566 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED 20 KNOT INDICATED AIRSPEED SPLIT BETWEEN CAPTAINS AND FIRST OFFICERS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE CAPTAINS AND STANDBY TO AGREE BUT THE FIRST OFFICERS TO BE 20 KNOTS SLOW.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AIR DATA COMPUTER IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
